Weird, uncomfortable sensations in body? - Anxiety Support

Anxiety Support

46,145 members46,601 posts

Weird, uncomfortable sensations in body?

Marc0133
Marc0133

I've lately been having sensations in my body that is causing me more discomfort and anxiety. Basically anywhere, be it my arms, legs, chest, anything, I get a small, light pain for a few seconds. Not only that but everytime I go to bed I continue to have skipped heart beats. Its freaking me out! And when I get it near my chest my worries of something wrong with my heart kick in again. :(

Is this just anxiety symptoms? Thanks.

6 Replies
oldestnewest

Yes! Totally normal anxiety symptoms. I've had the heart symptoms you mentioned myself and my heart is perfectly healthy. In my imagination I think I feel the pulse of adrenaline being released due to my anxiety and I feel it release near my heart. Then my heart pounds even more strongly than before. And it also feels like missed beats but I'm not sure it truly is that. I've once described the "adrenaline release" symptom to my psych doc (who is, after all, a Medical Doctor) and he didn't think my description of what it is was accurate.

We feel all kinds of crazy symptoms when in extra anxiety. Weird, but not dangerous. Key words: NOT DANGEROUS. Just something more to put up with. Put your mind elsewhere when at all possible. On positive things that distract you from your symptoms. You know, go take a walk if possible, move your muscles and reduce your fears. Exercise and moving your muscles is a known reducer of anxiety.

Are you being treated by a doctor? I've been assuming you are under a doctor's care and waiting for your meds to be just right. If that's not true, please go see a doctor asap.

Marc0133
Marc0133 in reply to BonnieSue

Thanks BonnieSue. :) My mind is easing a wee bit.

To answer your question I've already been prescribed with meds and they're working fine. :)

BonnieSue
BonnieSue in reply to Marc0133

Good! ;o) That's what it sounded like was the situation. But let me disagree with you a little bit...If your meds are working fine (to me) you wouldn't have those symptoms at all. Hopefully they are at the right dosage and you'll transition into a place where you don't have any symptoms like you're describing. It can take time, I know, but I'm very glad you're being treated.

Marc0133
Marc0133 in reply to BonnieSue

Actually I've been on these meds for a long time and this only happened recently. Just thought I point that out. :)

BonnieSue
BonnieSue in reply to Marc0133

Thank you!

What type of medicine are you on?

You may also like...